New lower solution bounds of the continuous algebraic Riccati matrix equation
Davies, Richard and Shi, Peng and Wiltshire, Ron (2007) New lower solution bounds of the continuous algebraic Riccati matrix equation. Linear Algebra and its Applications, 427 (2-3). pp. 242-255. ISSN 0024-3795Full text for this resource is not available from the Research Repository.
In optimal and robust control problems, the so-called continuous algebraic Riccati equation (CARE) plays an important part. By utilizing some matrix inequalities and linear algebraic techniques, new lower matrix bounds for the solution of the CARE are derived. Following the derived bounds, iterative algorithms are then developed to obtain sharper solution estimates. In comparison to existing results, the obtained bounds are less restrictive. Finally, we give numerical examples to demonstrate the effectiveness of our results.
|Uncontrolled Keywords:||ResPubID18780, matrix bound, continuous algebraic Riccati equation, iterative algorithm|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
|Date Deposited:||26 Apr 2012 23:50|
|Last Modified:||15 Dec 2014 22:33|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||14 - View on Scopus|
Repository staff only